MathSciNet Relay Station
MathSciNet bibliographic data
MR1794535 60J05 (60F05 60J60)
Breyer, L. A.; Roberts, G. O. From Metropolis to diffusions: Gibbs states and optimal scaling. Stochastic Process. Appl. 90 (2000), no. 2, 181–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement